RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1443–1448 (Mi de8801)  

This article is cited in 1 scientific paper (total in 1 paper)

Science People

Stanislav Ivanovich Pokhozhaev (on the occasion of his sixtieth birthday)

O. V. Besov, V. A. Il'in, L. D. Kudryavtsev, S. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichy


Full text: PDF file (1240 kB)

English version:
Differential Equations, 1995, 31:9, 1393–1400

Bibliographic databases:

Citation: O. V. Besov, V. A. Il'in, L. D. Kudryavtsev, S. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichy, “Stanislav Ivanovich Pokhozhaev (on the occasion of his sixtieth birthday)”, Differ. Uravn., 31:9 (1995), 1443–1448; Differ. Equ., 31:9 (1995), 1393–1400

Citation in format AMSBIB
\Bibitem{BesIliKud95}
\by O.~V.~Besov, V.~A.~Il'in, L.~D.~Kudryavtsev, S.~P.~Kurdyumov, S.~M.~Nikol'skii, L.~V.~Ovsyannikov, V.~A.~Sadovnichy
\paper Stanislav Ivanovich Pokhozhaev (on the occasion of his sixtieth birthday)
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1443--1448
\mathnet{http://mi.mathnet.ru/de8801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433661}
\zmath{https://zbmath.org/?q=an:0863.01022}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1393--1400


Linking options:
  • http://mi.mathnet.ru/eng/de8801
  • http://mi.mathnet.ru/eng/de/v31/i9/p1443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Number of views:
    This page:104
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019